# SDR DALA2015033002560

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FLOOR CHANNELS.  CRACKS WERE STOPPED DRILLED.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-20-03, FIG 13 AND 51-10-04.
